Dedicated to Hans Triebel on the occasion of his 75th birthday
Some s-numbers of embeddings of function spaces with weights of logarithmic type†
Article first published online: 5 MAR 2012
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Special Issue: Special Issue, Part II: To Hans Triebel on the Occasion of his 75th Birthday
Volume 286, Issue 7, pages 644–658, May 2013
How to Cite
Gąsiorowska, A. and Skrzypczak, L. (2013), Some s-numbers of embeddings of function spaces with weights of logarithmic type. Math. Nachr., 286: 644–658. doi: 10.1002/mana.201100086
- Issue published online: 30 APR 2013
- Article first published online: 5 MAR 2012
- Manuscript Accepted: 26 SEP 2011
- Manuscript Revised: 17 SEP 2011
- Manuscript Received: 29 MAR 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!